# SDR FDEA201610283738

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,178 hours, 30,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR UPPER HINGE CUTOUT IS CRACKED.   INSTALLED A REPAIR ANGLE IAW B 757 SRM 52-10-02-2R FIG   201. COMPLIED CABIN PRESSURE CHECK WITH NORMAL RESULT IAW AMM 05-51-24-2.
